# SDR ASAA2013123012278

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 4,640 hours, 1,489 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE, OCCURRED ON GROUND.  ACFT GROUNDED.  ACCOMPLISHED RESTORATION PROCEDURE.  NORMAL OPS.
